Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Index theory for perturbed Dirac operators on manifolds with conical singularities

Authors: Jeffrey Fox and Peter Haskell
Journal: Proc. Amer. Math. Soc. 123 (1995), 2265-2273
MSC: Primary 58G12; Secondary 47A53, 47F05, 57R15, 57S25
MathSciNet review: 1243166
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On an odd-dimensional manifold with isolated conical singularities, we perturb a Dirac operator by a vector bundle endomorphism whose pointwise norm grows in inverse proportion to the distance from the singular set. We give two proofs of an index formula for the resulting Fredholm operator. We mention an application to the index theory of transversally elliptic operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G12, 47A53, 47F05, 57R15, 57S25

Retrieve articles in all journals with MSC: 58G12, 47A53, 47F05, 57R15, 57S25

Additional Information

PII: S 0002-9939(1995)1243166-4
Keywords: Perturbed Dirac operator, regular singular operator, relative index theory, adiabatic limit of reduced eta invariants, transversally elliptic operator
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia